Topic: Orgasm Difficulties
Please Help! (●__●)
I'm on methadone maintenance for being on ms contin* for so long, due to steady spasming (& some et ceteras) for well over a decade.
*ms contin is a form of morphine that is not nearly as intense as hospital grade morphine & not as intense..ish as hydromorphone/
hydromorphcontin ("contin" at the end always means CONTINuous release). It also doesn't produce a "high", like other opioids. If anything, I'd feel sorta sleepy on occasion.
Anyway, methadone reduces testosterone levels. Men on it receive testosterone shots.
Women, understandably do not.
They'd have to check each of our levels to ensure we didn't receive too much & get any of those unpleasant side effects; excessive hair & other male~like schtuffs.
I have been trying to be a voice for this issue as too many women don't discuss it with their doctors there.
My clinic doctor & I have been trying to look into it as much as possible.
ANYWONK 乁 ˘ o ˘ ㄏ
I cannot explain just how frustrating this is, but you can try to understand... or don't, 'cause it sucks. I don't want anyone to imagine my "GRRRRAWRness" & have to suffer from it!
It's terrible. (╯︵╰,)
I really hope this isn't a "too much information" topic.
It really is quite important. There are SO MANY women who, even without the methadone, have difficulties having orgasms.
Many, many thanksnesses to you for all the time, care & efforts you put into this app.
Take care & stuff!